# SDR SIMA200813401

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 8,573 hours, 7,439 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 660011AL03
- Part serial: 56005647
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3794, CREW REPORTED THEY HAD AHARS 1 INOPERATIVE IN FLIGHT AND DESCENDED OUT OF RVSM BECAUSE THAT MESSAGE MAKES THE AUTO PILOT INOPERATIVE.  DID NOT HAVE ENOUGH FUEL AT FL280 TO MAKE IT TO DFW REMOVED AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AHRS UNIT PER AMM 34-21-01.  OPERATIONAL CHECKED GOOD ALSO DEFERRED RVSM 34-50 DUE TO REPLACEMENT OF AHRS.  AIRCRAFT RETURNED TO SERVICE.
